# SDR 96ZZZX926

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1113
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 707388H
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FT. MYERS/LAS - FLT 1682 - DURING CRUISE 65 MINUTES OUT, NR 1 ENGINE LOST OIL QUANTITY, ENGINE WAS SHUT DOWN.  UPON ARRIVAL AT LAS, MAINTENANCE DETERMINED OIL LOSS FROM IDG.  IDG REPLACED.
